In this paper we consider structurally damped plate and wave equations with point and distributed random forces. In order to treat space dimensions more than one, we work in the setting of $L^q$--spaces with (possibly small) $q\in(1,2)$. We establish existence, uniqueness and regularity of mild and weak solutions to the stochastic equations employing recent theory for stochastic evolution equations in UMD Banach spaces.
"Structurally damped plate and wave equations with random point force in arbitrary space dimensions." Differential Integral Equations 23 (9/10) 957 - 988, September/October 2010. https://doi.org/10.57262/die/1356019119